# SDR 9520825503

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173N210233
- Condition: Delamination
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND DELAMINATION IN THE RUDDER TRAILING EDGE SKIN, LEFT SIDE STATION 153.  REPAIRED SKIN (P/N 173N2102-33) PER EA 55-103371.
